# SDR DALA2019082304945

- Difficulty date: August 23, 2019
- Submitted: August 24, 2019
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 80,973 hours, 37,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL LOC AT LEVEL OF FR 68 RH SIDE AT AFT GALLEY AREA, PERFORMED PERMANENT REPAIR LOC ON LOWER SILL AT LEVEL OF FR 68 R /H SIDE AT AFT GALLEY AREA ASPER SRM A320 53-41-14-300-001
